Aa
Aa
A
A
A
Close
Avatar universal

UTI SYMPTOMS>> NEGATIVE STD AND UTI RESULTS>> WHAT IS THIS!?

WHen i started my birth control pills in december i got a yeast infection every week before my period. (i had previously never had a yeast infection prior to the pills). I of course waas treated by the doctor, he insisted that it wasnt the bc pills. however i think otherwise becuase i got the yeast infection ont he same pill of each month. Anyways, the fourth month i got UTI symptoms .. i went to the doctor after a week of symptoms they said my results were neg. but they still gave me cipro for 5 days.. It did nothin . i went to a different doctor and got teasted fot STDs and urine culture and to be checked for yeast. Every singl test came back negative. He gave me 3 days worth of a medicine called sulf a somthing for UTI.. I had frequent bathroom trips and a little burning around the vaginal area after using the rest room with funny feelin in my lower abdomen . This is sitll going on. Now my clitoris (sorry for the detail ) is very sensitive and there is a tingling sensation in it all day long. My doctor thinks its soap im using but i have been using Ivory bar for years and its been fine for me. He said it might be vulvitis and dysuria... but it does sting when i pee,, just afterward around the vaginal openin area. With all these negative results.. im just so flustered! what could this be ! help!
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
i meant to say it doesnt* sting when i pee
Helpful - 0
Avatar universal
i have been having the same thing... but i have never been on bc, and have not visited a doctor yet..
Helpful - 0
Avatar universal
I am also exsperiancing the same symptoms & understand you concern & frustration! What's going on, does anyone have an answer?
Helpful - 0
Avatar universal
Yes, you have recurrent yeast infections.  This is caused by birth control pills.  For some strange reason, doctors refuse to admit that birth control pills cause yeast infections.

Basically, FDA rules say that any time a patient comes to them and says "I'm having an adverse event" (such as a yeast infection), the doctor is supposed to ask "Are you taking any medications?".  If you are, then the doctor is supposed to report the adverse event to the company that makes your meds.  Then, if there is a statistically significant trend, the company has to start reporting that adverse event as a possible side effect of the drug.

Trouble is, birth control companies have somehow managed to convince doctors that yeast infections are NOT caused by birth control, so, nowadays, when someone walks in and says "I have a yeast infection and I'm on the pill", most doctors just tell you that it's not because of the pill, and then they don't report it, so then there is no way for the FDA to notice a trend.  This is a circular problem.  FDA notices no trend, so doctors feel like they don't have to report, so FDA cannot notice a trend.  See what I'm sayin?

Inywayz, IMO, you need to get a different doctor and stop taking the pill.
Helpful - 0
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.